MAUDE Adverse Event Report: PFM MEDICAL, INC. PRIMEPICC; PERIPHERALLY INSERTED CENTRAL CATHETER

PFM MEDICAL, INC. PRIMEPICC; PERIPHERALLY INSERTED CENTRAL CATHETER
Model Number PFM2CT5T
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A documentation review was performed, and no discrepancies were identified with the finished goods lot 1711-007 or the picc raw material lot r1603-075.The picc was visually inspected upon return, and a gap was identified on the red luer.The gap is most likely a result of repeated over-tightening of luer lock connections (i.E.Syringes, caps, etc.) to the luer, as identified in the picc instructions for use (ls-00139-01).
 
Event or Problem Description
The picc was initially placed on (b)(6) 2018.Three days later the nurse was called by the infusion center to replace the picc due to leakage coming from the "red hub"(luer fitting).It was stated that the "red hub" was not cracked but rather described as having a hole.The picc was replaced.

Brand Name
PRIMEPICC
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER
Manufacturer (Section D)
PFM MEDICAL, INC.
1916 palomar oaks way
suite 150
carlsbad CA 92008
MDR Report Key7879161
Report Number2032582-2018-00004
Device Sequence Number182241
Product Code LJS
UDI-Device Identifier00813623013780
UDI-Public00813623013780
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110914
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberPFM2CT5T
Device Catalogue NumberPFM2CT5T
Device Lot Number1711-007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2018
Initial Report FDA Received Date09/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR